On the elliptic equation Di[aij(x)Dju]-k(x)u + K(x)Up = 0

Research output: Contribution to journalArticlepeer-review


The problem of the existence and nonexistence of entire, positive solutions to the uniformly elliptic, semilinear equation Di[aij(x)Dju]-k(x)u + K(x)Up = 0 in Rn, where p > 1, is studied. A limiting case when K(x) is negative and has quadratic decay at infinity is also treated.

Original languageEnglish (US)
Pages (from-to)219-225
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Oct 1985

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On the elliptic equation Di[aij(x)Dju]-k(x)u + K(x)Up = 0'. Together they form a unique fingerprint.

Cite this